# SDR AT0000488

- Difficulty date: December 12, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 761
- Condition: Inoperative
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING SERVICE CHECK EXTERIOR EMERGENCY LIGHTS FAILED TO ILLUMINATE DURING TEST.          CORRECTIVE ACTION:          REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT BATTERY PACK/POWER SUPPLY.   IAW 717 MM 33-50
